Jump to content

rachelll1995

Member Since 19 Feb 2014
Offline Last Active Jul 26 2014 09:38 PM

Posts I've Made

In Topic: When Did Accutane Start Working For You?

05 April 2014 - 08:03 AM

hey im around the same time as you too and im still not clear either :( its better though than it used to be but far from being clear. i asked my derm and he said i wouldnt be clear until like the 3rd month so i dont think we should be very worried. my acne was pretty severe too. 


In Topic: 40Mg Accutane Per Day

27 March 2014 - 12:08 PM

im having both cystic and whitehead breakouts :( i think its cuz i have a lot of under the skin bumps that are now coming to surface....it really sucks..i dont know if i should get those cortisone shots....would they leave a dent/scar??? 

and im on 50 mg now...i have dry eyes and a bigger hand rash since the upgrade...

lets get through this together and not give up <3


In Topic: 40Mg Accutane Per Day

26 March 2014 - 08:12 PM

im still breaking out everywhere.......and im day 37 :( 


In Topic: 40Mg Accutane Per Day

16 March 2014 - 10:37 PM

Thanks Lily89! Hang in there, I think initial break out is a good thing, it means things are clearing out, which is great!!! I know it's hard taking such harsh meds and if like me you saw an initial improvement before your breakout it's frustrating! Hang in there!!

Rachelll1995 - mine are visible but not red, You can see them in natural lighting and makeup seems to excentuate them. Guess they are called closed comodones and I'm keeping my fingers crossed they will rupture and come out of the dark place they are hiding.. Hehee! But I've read they can be stubborn. You're lucky yours can't be seen wink.png

is they like tiny little bumps ?? mine feel pretty big like "O" size and its under the skin!! i think theyre cysts just not surfacing yet :( 


In Topic: 40Mg Accutane Per Day

16 March 2014 - 08:22 PM

me too!! i have so many under the skin bumps/! pretty sure they are cysts... i can only feel them, can't see them. hopefully they don't surface :(